Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

AN OPTIMAL CONTROL PROBLEM FOR THE CONTINUITY EQUATION

Annotation

In the talk we consider an optimal control problem for the continuity equation. The controller’s aim is to maximize the total mass within a target set by a given time moment. We prove the existence of optimal controls and present a necessary optimality condition.

Keywords

continuity equation; optimal control; necessary optimality conditions

Full-text in one file

Download

UDC

517.977

Pages

1372-1374

Received

2015-06-10

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.